Alert archive / Alabama / Wind Advisories in 2017

Wind Advisory 5, NWS Birmingham, AL

April 29, 201739 counties in Alabama

NWS Birmingham, AL issued this wind advisory at Apr 29, 2017, 4:33 PM CDT for 39 counties in Alabama. It took effect at Apr 30, 2017, 8:00 AM CDT. It was in force for 35 hr.

The area

The counties it named.

The facts

Issued
Apr 29, 2017, 4:33 PM CDT (21:33 UTC)
In effect from
Apr 30, 2017, 8:00 AM CDT
Expired
May 1, 2017, 7:00 PM CDT
In force
35 hr
Issued by
NWS Birmingham, AL
All 39 counties

Autauga County, AL, Barbour County, AL, Bibb County, AL, Blount County, AL, Bullock County, AL, Calhoun County, AL, Chambers County, AL, Cherokee County, AL, Chilton County, AL, Clay County, AL, Cleburne County, AL, Coosa County, AL, Dallas County, AL, Elmore County, AL, Etowah County, AL, Fayette County, AL, Greene County, AL, Hale County, AL, Jefferson County, AL, Lamar County, AL, Lee County, AL, Lowndes County, AL, Macon County, AL, Marengo County, AL, Marion County, AL, Montgomery County, AL, Perry County, AL, Pickens County, AL, Pike County, AL, Randolph County, AL, Russell County, AL, Shelby County, AL, St. Clair County, AL, Sumter County, AL, Talladega County, AL, Tallapoosa County, AL, Tuscaloosa County, AL, Walker County, AL, Winston County, AL

The radar

The Birmingham radar (KBMX), 22 km from the middle of the area, began a volume at 21:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.6 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2017-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 284 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2017-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
284 J/kg
Mixed-layer CIN
-463 J/kg
Mixed-layer LCL
1321 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
119 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

873 
WWUS74 KBMX 292133
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
433 PM CDT Sat Apr 29 2017

...Strong winds will be possible at times across Central
Alabama...

ALZ011>015-017>050-300600-
/O.NEW.KBMX.WI.Y.0005.170430T1500Z-170501T0300Z/
/O.CON.KBMX.WI.Y.0004.000000T0000Z-170430T0000Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
433 PM CDT Sat Apr 29 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...
...WIND ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT SUNDAY...

The National Weather Service in Birmingham has issued a Wind
Advisory, which is in effect from 10 AM to 10 PM CDT Sunday. 

* TIMING...The strongest winds will be through 7 PM this evening
  and again kicking back up after 10 am Sunday morning.
  

* WINDS...Sustained winds of 15-25 mph, with gusts 35 to 40 from a
  southeast to south direction. The highest gusts will be in the 
  higher elevations.

* IMPACTS...Strong winds could result in large limbs and weak 
  trees to be blown down. Travel may also be dangerous at times 
  especially if traveling on an east to west oriented roadway. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 25 mph or higher are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.


&&

$$
5 follow-up statements
138 
WWUS74 KBMX 300016
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
716 PM CDT Sat Apr 29 2017

...Strong winds will be possible at times across Central
Alabama...

ALZ011>015-017>050-300830-
/O.EXP.KBMX.WI.Y.0004.000000T0000Z-170430T0000Z/
/O.EXT.KBMX.WI.Y.0005.170430T1300Z-170501T0300Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
716 PM CDT Sat Apr 29 2017

...WIND ADVISORY NOW IN EFFECT FROM 8 AM TO 10 PM CDT SUNDAY...
...WIND ADVISORY HAS EXPIRED...

* TIMING...The strongest winds will be kicking back up after 8 am
  Sunday morning. 

* WINDS...Sustained winds of 15-25 mph, with gusts 35 to 40 from 
  a southeast to south direction. The highest gusts will be in 
  the higher elevations. 

* IMPACTS...Strong winds could result in large limbs and weak 
  trees to be blown down. Travel may also be dangerous at times 
  especially if traveling on an east to west oriented roadway. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 25 mph or higher are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
942 
WWUS74 KBMX 300349
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
1049 PM CDT Sat Apr 29 2017

...Strong winds will be possible at times across Central
Alabama...

ALZ011>015-017>050-301200-
/O.CON.KBMX.WI.Y.0005.170430T1300Z-170501T0300Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
1049 PM CDT Sat Apr 29 2017

...WIND ADVISORY REMAINS IN EFFECT FROM 8 AM TO 10 PM CDT
SUNDAY...

* TIMING...The strongest winds will be kicking back up after 8 
  am Sunday morning. 

* WINDS...Sustained winds of 15-25 mph, with gusts 35 to 40 from 
  a southeast to south direction. The highest gusts will be in 
  the higher elevations. 

* IMPACTS...Strong winds could result in large limbs and weak 
  trees to be blown down. Travel may also be dangerous at times 
  especially if traveling on an east to west oriented roadway. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 25 mph or higher are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
340 
WWUS74 KBMX 301051
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
551 AM CDT Sun Apr 30 2017

...Strong Winds Will be Possible at Times Across Central 
Alabama...

ALZ011>015-017>050-010300-
/O.CON.KBMX.WI.Y.0005.170430T1300Z-170501T0300Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
551 AM CDT Sun Apr 30 2017

...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING...

* TIMING...The strongest winds will be kicking back up after 8 
  am Sunday morning. 

* WINDS...Sustained winds of 15-25 mph, with gusts 35 to 40 from 
  a southeast to south direction. The highest gusts will be in 
  the higher elevations. 

* IMPACTS...Strong winds could result in large limbs and weak 
  trees to be blown down. Travel may also be dangerous at times 
  especially if traveling on an east to west oriented roadway. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 25 mph or higher are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
233 
WWUS74 KBMX 010231
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
931 PM CDT Sun Apr 30 2017

...Strong Winds Will Remain Possible Across Central Alabama
Tonight...

ALZ011>015-017>050-011045-
/O.EXT.KBMX.WI.Y.0005.000000T0000Z-170501T1200Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
931 PM CDT Sun Apr 30 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT MONDAY...

* TIMING...will be through 7 AM Monday morning. 

* WINDS...Sustained winds of 15-25 mph, with gusts 35 to 40 mph. 

* IMPACTS...Strong winds could result in large limbs and weak 
  trees to be blown down. Travel may also be dangerous at times 
  especially if traveling on an east to west oriented roadway. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 25 mph or higher are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$
254 
WWUS74 KBMX 010859
NPWBMX

URGENT - WEATHER MESSAGE
National Weather Service Birmingham AL
359 AM CDT Mon May 1 2017

...Strong Winds Will Remain Possible Across Central Alabama
Today.

ALZ011>015-017>050-020000-
/O.EXT.KBMX.WI.Y.0005.000000T0000Z-170502T0000Z/
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-
Cherokee-Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-
Talladega-Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-
Coosa-Tallapoosa-Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-
Montgomery-Macon-Bullock-Lee-Russell-Pike-Barbour-
Including the cities of Hamilton, Sulligent, Vernon, Fayette, 
Double Springs, Jasper, Oneonta, Gadsden, Anniston, Centre, 
Heflin, Carrollton, Tuscaloosa, Birmingham, Hoover, Columbiana, 
Pelham, Alabaster, Pell City, Moody, Talladega, Sylacauga, 
Ashland, Roanoke, Livingston, Eutaw, Greensboro, Moundville, 
Marion, Centreville, Clanton, Rockford, Alexander City, 
Dadeville, Valley, Lanett, Lafayette, Demopolis, Linden, Selma, 
Prattville, Fort Deposit, Hayneville, Wetumpka, Tallassee, 
Montgomery, Tuskegee, Union Springs, Auburn, Opelika, 
Phenix City, Troy, and Eufaula
359 AM CDT Mon May 1 2017

...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* TIMING...will be through 7 PM Monday evening.

* WINDS...Sustained winds of 15-25 mph, with gusts up to 35 mph.

* IMPACTS...Strong winds could result in large limbs and weak
  trees to be blown down. Travel may become dangerous especially 
  for high profile vehicles. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Advisory means that winds of 25 mph or higher are
expected. Winds this strong can make driving difficult...
especially for high profile vehicles. Use extra caution.

&&

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this wind advisory went out at Apr 29, 4:20 PM CDT, 13 minutes earlier.

Area forecast discussion, Apr 29, 4:20 PM CDT, 13 minutes before
Area Forecast Discussion
National Weather Service Birmingham AL
420 PM CDT Sat Apr 29 2017

.DISCUSSION...

A widespread cumulus field has developed over Central Alabama this
afternoon, as high clouds move by overhead. This has produced a
mix of sun and clouds across the area. A few showers, and possible
a thunderstorm, are possible for the eastern half of the area the
remainder of the afternoon. Much of this activity will dissipate
as the sun goes down. It is a bit breezy out there with southerly
winds 15-20mph with a few gusts 30mph or more. These winds will
also subside after sunset. Variable clouds this evening as the
cumulus field will deteriorate, but this will be somewhat short
lived. Low clouds and patchy fog will develop from south to north
overnight with most places experiencing clouds at sunrise. The
building humidity will keep the low temperatures rather mild from
the mid 60s to lower 70s.

Southerly winds will pick up rather quickly Sunday morning as the
pressure gradient remains high with the developing storm system to
out north and west. Southerly winds of 15-20 mph with gusts of 30
mph or more are expected area wide. Most areas will remain dry in
the morning but thunderstorms are expected by early afternoon near
the Mississippi state line and slowly advancing eastward. The
latest convective allowing models have a chance of multiple rounds
thunderstorms, some possibly severe. Therefore, have adjusted the
timing on the severe storm potential to cover a larger period.
Western areas generally 1pm until 1 am and eastern areas 6pm to 10
am Monday. No significant changes to the severe weather parameters
associated with this system. But entering a bit early would
provide more instability but out ahead of the upper system. Precip
water values climb above two inches and this is somewhere close to
twice the normal for late April. Some will add mention of locally
heavy rain and watch closely for multiple rounds of heavier rain.

The previous discussion below on the severe weather threats is
still valid.

75

&&

.AVIATION...
18Z TAF Discussion.

No significant changes to the previous aviation forecast. Most of
the ceilings across the area are now VFR and this should continue
through 00z. Strong southerly flow will continue to bring in
moisture and a MVFR deck is expected during the overnight hours.
Surface winds will remain southeasterly this afternoon with gusts
in the 18 to 24 kt range. Winds will lessen this evening but pick
up again tomorrow morning.

88

&&

.FIRE WEATHER...

Strong gusty winds possible today and tomorrow ahead of an
approaching cold front. Rain chances remain low through Sunday
night as the cold front moves through. There are no major fire
weather concerns aside from the gusty winds. RHs will remain high.

&&

.PREV DISCUSSION...
/Issued 333 AM CDT Sat Apr 29 2017/
The main stories today will be the gusty winds and high temperatures
across Central AL. A 593 decameter 500mb high is centered just off
the Carolina coast as a 552 decameter low moves into the Texas
Panhandle through the day. This will help set up a fairly tight
surface gradient with south-southeasterly winds gusting to 20-30 mph
with locally higher gusts possible. Have issued a wind advisory
valid through the afternoon hours during peak heating when the
greatest mixing will occur. Winds will weaken during the overnight
hours and could increase again tomorrow back to advisory conditions.
Will mention this in the HWO for Sunday afternoon.

With the strong gradient and southerly winds, expect continued warm
air advection and temperatures rising to the upper 80s today with
some areas breaking the 90 degree mark by late afternoon. It's
worth noting that the strong southerly flow will also be bringing
quite a bit of moisture with it, making those 90 degree
temperatures feel every bit of 90s degrees or higher with the heat
index. A few pop-up showers are possible across the area, with
the best chances being in the eastern half of the area. So, in
summary, today will be warm and windy, with low chance of some
isolated pop-up thunderstorms.

Taking a closer look at the system coming in on Sunday, a surface
low moves northeastward through the Central Plains and becomes
occluded as we go into Sunday afternoon. A cold front stretches down
through the Mississippi River Valley and progresses eastward into
Central AL by later in the evening and through the overnight hours
into Monday morning. Much of the convection should remain along the
frontal boundary as the 0-6km bulk shear values are roughly at 10-15
degrees relative to the orientation of the front. A strong low level
jet enhances the 0-6km bulk shear to over 40kts, while the upper
level jet remains off to the north and west. Forecast soundings show
a thin, deep layer of instability and a largely saturated profile.
The hodographs are quite impressive due to the combination of the
backed surface winds and the strong 850mb jet that becomes
southwesterly as the storms move through. This setup supports a
convective line of storms moving through that could possibly have
some breaks or bowing segments. The main threat will be damaging
winds, but brief tornadoes can't be ruled out given the wind
profiles. Will highlight a slight risk across our entire area for
Sunday night into Monday morning. SPC has the slight risk generally
for the western two-thirds of the area with the eastern counties
under a marginal risk. Can't argue with this either, as the exact
timing of the storms is still uncertain. However, with forecast
soundings showing the wind profiles and instability remaining
favorable into Monday morning, and a narrow corridor of higher
dewpoints building in just along and ahead of the cold front, will
carry the slight risk for the eastern counties as well. The big
question will be the timing and whether or not the front moves
out of the area before sunrise. Along with any severe potential,
heavy rain can be expected with these storms, as PWATs are
forecast to be above the maximum climatologically.

The cold front passes and surface ridging builds in Monday evening
through Wednesday. Temperatures are moderated slightly and shouldn't
reach as warm as the past few days. Rain chances increase late
Wednesday ahead of the next system moving in. An elongated
positively- tilted trough slides south and models hint at a
surface low developing over eastern Texas and moving through the
Ozarks and into Northern Mississippi Wednesday night into
Thursday. There is still quite a bit of uncertainty with this
system as models disagree on the track of the surface low and the
orientation of the upper trough. Will continue to monitor this
system for any changes in the severe threat. Rain chances decrease
by Friday afternoon as the upper-level low moves east of the area
and cold air advection moves in on the back side of the low
bringing daytime highs Friday and Saturday down into the upper 60s
to low 70s.

25/Owen

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     69  86  61  74  50 /  10  30  90  40   0
Anniston    69  86  63  74  51 /  10  20  90  50   0
Birmingham  70  87  60  75  54 /  10  40  90  20   0
Tuscaloosa  70  86  58  76  53 /  10  80 100  10   0
Calera      69  86  60  76  54 /  10  30  90  30   0
Auburn      69  85  66  75  55 /  10  10  90  80   0
Montgomery  69  88  65  78  54 /  10  20  90  50   0
Troy        70  86  67  78  54 /  10  10  90  70   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Wind Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

Wind Advisory 10am until 10 pm CDT Sunday for the following
counties: Autauga...Barbour...Bibb...Blount...Bullock...
Calhoun...Chambers...Cherokee...Chilton...Clay...Cleburne...
Coosa...Dallas...Elmore...Etowah...Fayette...Greene...Hale...
Jefferson...Lamar...Lee...Lowndes...Macon...Marengo...Marion...
Montgomery...Perry...Pickens...Pike...Randolph...Russell...
Shelby...St. Clair...Sumter...Talladega...Tallapoosa...
Tuscaloosa...Walker...Winston.

&&
Hazardous weather outlook, Apr 29, 2:47 PM CDT, 1 hour 46 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
247 PM CDT Sat Apr 29 2017

ALZ011>015-017>050-302300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
247 PM CDT Sat Apr 29 2017

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...This Afternoon and Tonight.

Strong gusty winds will continue today. Sustained winds will be 20 to
25 mph with gusts to 35 mph possible. Winds will decrease after
sunset.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There is a threat of severe thunderstorms across all of central
Alabama. Timing is still uncertain due to the potential for more than
one round of storms. The threat will begin as early as 1 PM in
western Central Alabama and could last as late as 10 AM in far
southeast Central Alabama. The threats include damaging winds, brief
tornadoes, and hail.

Gusty winds will also be possible ahead of the storms on Sunday, with
sustained winds of 20 mph and gusts to 35 mph possible.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
Sunday afternoon into early Monday morning.

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 3:06 AM CDTWind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more16 hr

Nearby

Wind Advisories in Alabama, 2017Every wind advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.